Volume 2, Issue 3
Finite Difference Solutions of the Nonlinear Mutual Boundary Problems for the Systems of Ferro-Magnetic Chain

Yu-Lin Zhou & Guo Rong Xu

DOI:

J. Comp. Math., 2 (1984), pp. 263-271.

Published online: 1984-02

Preview Full PDF 94 1745
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-263, author = {Yu-Lin Zhou and Guo Rong Xu}, title = {Finite Difference Solutions of the Nonlinear Mutual Boundary Problems for the Systems of Ferro-Magnetic Chain}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {3}, pages = {263--271}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9661.html} }
TY - JOUR T1 - Finite Difference Solutions of the Nonlinear Mutual Boundary Problems for the Systems of Ferro-Magnetic Chain AU - Yu-Lin Zhou & Guo Rong Xu JO - Journal of Computational Mathematics VL - 3 SP - 263 EP - 271 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9661.html KW - AB -
Yu-Lin Zhou & Guo Rong Xu. (1970). Finite Difference Solutions of the Nonlinear Mutual Boundary Problems for the Systems of Ferro-Magnetic Chain. Journal of Computational Mathematics. 2 (3). 263-271. doi:
Copy to clipboard
The citation has been copied to your clipboard